# SDR 97FDEA00607

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Bs 970-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) IN STR 30, WL 148, BS 970 TO 1080.  *S/D*  REMOVED CORROSION IN STR 30, WL 148, BS 970 TO 1080.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED AND REPLACED STR 30, WL 148, BS 970 TO 1080 PER FED-EX SRM 53-10-3, 51-30-2, AND 51-10-1.
